MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDHP 0.2 MICRN HP CL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NDHP 0.2 MICRN HP CL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680428
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a lfieshield¿ extension set - 17 inch 0.2 micron filter, clave¿ y-site, non-dehp that experienced leakage and air in line.It was reported that there was a leakage from the tubing specifically the tubing part of the filter was leaking tpn and air was getting in.Additionally, there are one or two pin holes in the actual tubing and leaking the fluid through the holes.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.D4 and h4 the lot#, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
One used device was received for evaluation.As received, there was a small hole in the tubing.No other damages or anomalies noted.The set was leak tested per product specification.There was a leak from the hole observed.There were no other leaks or damages observed.The probable cause of the small hole observed in the tubing is unknown.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
NDHP 0.2 MICRN HP CL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21938644
Report Number9615050-2025-00199
Device Sequence Number12060262
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public10887787005919
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206680428
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown